zbMATH — the first resource for mathematics

A vector lattice variant of the ergodic theorem. (English) Zbl 0633.28004
Abstract analysis, Proc. 14th Winter Sch., Srní/Czech. 1986, Suppl. Rend. Circ. Mat. Palermo, II. Ser. 14, 391-397 (1987).
[For the entire collection see Zbl 0627.00012.]
The author proves a variant of the Birkhoff ergodic theorem for bounded functions taking values in a vector lattice.
Reviewer: U.Krengel
28D05 Measure-preserving transformations
60F15 Strong limit theorems
Zbl 0627.00012